# SDR TSAA9833222

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Assy
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 5 POSITION EMERGENCY FLOOR LIGHT.  REPLACED BATTERY PACK.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
